Modification of the random differential transformation method and its applications to compartmental models

Bekiryazici Z., Merdan M., Kesemen T.

COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, vol.50, no.18, pp.4271-4292, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 18
  • Publication Date: 2021
  • Doi Number: 10.1080/03610926.2020.1713372
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Business Source Elite, Business Source Premier, CAB Abstracts, Compendex, Veterinary Science Database, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.4271-4292
  • Keywords: Random differential transformation method, Laplace-Pade method, random differential equation, PROBABILISTIC SOLUTION, NUMERICAL-SOLUTION, EQUATIONS, TRANSMISSION
  • Karadeniz Technical University Affiliated: Yes


In this study, a modification of the random differential transformation method is given by using Laplace-Pade method. The modification, which has previously been introduced for the deterministic differential transformation method (DTM), is used to obtain improved approximate expected values, variances, and confidence intervals for systems of random differential equations. Comparison of approximate results obtained from the random differential transformation method and the modified method are given to underline the improvement of the approximations. Epidemiological compartmental models of type SIR and SIIR are used to implement the modified method and demonstrate its advantages. Simulations and deterministic counterparts of the models are also investigated to confirm the suitability of the results of the approximations.